# SDR DHL2007785002

- Difficulty date: May 19, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "A" CHECK,  CRACK ON AFT AIRSTAIR AREA TORQUE BOX WEB AT LIGHTENING HOLE BS 1303.  STOP DRILLED CRACK IAW B727 SRM 51-10-1 PARA 10.  FAB REPAIR DOUBLER FROM 7075T6 .040 PO NR 9004940 APPROX DIM 4" BY 2" IAW B727 SRM 51-40-2 FIG 1 AND 53-10-2 FIG 6.  INSTALLED REPAIR DOUBLER AT AFT AIRSTAIR TORQUE BOX WEB BS1303 IAW B727 SRM 51-30-2.
